This study is concerned with the existence, uniqueness and global exponential stability of weighted pseudo almost periodic solutions of a generalized Nicholson’s blowflies equation with mixed delays. Using some differential inequalities and a fixed point theorem, sufficient conditions were obtained for the existence, uniqueness of at the least a weighted pseudo almost periodic solutions and global exponential stability of this solution. The results of this study are new and complementary to the previous ones can be found in the literature. At the end of the study an example is given to show the accuracy of our results.
Yazgan, Ramazan and Tunç, Cemil
On the Weighted Pseudo Almost Periodic Solutions of Nicholson’s Blowflies Equation,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
2, Article 16.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss2/16